# SDR CALA2024101402639

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UA5360040114
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, AFT CARGO COMP, DURING REMOVAL OF FLOOR PANELS FOR ACCOMPLISHING NRC 111751, UNDER FLOOR STRUCTURE BETWEEN STA 152 0 TO STA 1500 NEXT TO INTERCOSTAL WITH CORROSION SPOT. DOT 83-10 1. REF NRC 111819. REMOVED AND REPLACED INTERCOSTAL (7EA) P/N:UA536009011-9 TRAVELE R:324/1777 AND ATTACH P/N:VA149N5460-7 TRAVELER T24/ 1778946. IAW B757-300. SRM 51-40-02-09-0 STA 1500 TO STA 1520. STRINGER 29L TO 30L.
